# SDR DL76L030892

- Difficulty date: October 1, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 31,599 hours, 5,006 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Filter
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

APPROX 2 1/5 HRS IN FLIGHT PAX AROUND 33FG REPORTED ODOR WHICH DISSIPATED THIS RE-OCCURRED TWICE MORE WITHIN 15-20 MINUTES TURNED OFF UTIL BUS PLUS RECIRC FANS AND PROCEEDED TO CDG/C BITE CHECK ON TEMP CONTROLLERS PACK CONTROLLERS AND BLEED AIR SUPPLY UNITS NO FAULTS VERIFY PACK COMPARTMENTS ALL NORMAL RAN BOTH ENGINES ALL NORMAL INSPECTED CABIN AREA OVERHEAD BINS AND UNITS UNDER SEATS ALL NORMAL.  ALL FLUIDS QTY NORMAL.  FOUND ZONE SENSORS FILTERS IN AFT CABIN VERY DIRTY.  CLEANED SAME.
